Julian L Fischer
Fischer Group
32 Publications
2023 | Published | Journal Article | IST-REx-ID: 14661 |

M. Carioni, J. L. Fischer, and A. Schlömerkemper, “External forces in the continuum limit of discrete systems with non-convex interaction potentials: Compactness for a Γ-development,” Journal of Convex Analysis, vol. 30, no. 1. Heldermann Verlag, pp. 217–247, 2023.
[Preprint]
View
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 10550 |

K. Fellner, J. L. Fischer, M. Kniely, and B. Q. Tang, “Global renormalised solutions and equilibration of reaction-diffusion systems with non-linear diffusion,” Journal of Nonlinear Science, vol. 33. Springer Nature, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 10551 |

F. Cornalba and J. L. Fischer, “The Dean-Kawasaki equation and the structure of density fluctuations in systems of diffusing particles,” Archive for Rational Mechanics and Analysis, vol. 247, no. 5. Springer Nature, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12304 |

N. De Nitti and J. L. Fischer, “Sharp criteria for the waiting time phenomenon in solutions to the thin-film equation,” Communications in Partial Differential Equations, vol. 47, no. 7. Taylor & Francis, pp. 1394–1434, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Submitted | Preprint | IST-REx-ID: 14597 |

J. L. Fischer and A. Marveggio, “Quantitative convergence of the vectorial Allen-Cahn equation towards multiphase mean curvature flow,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10547 |

J. L. Fischer, K. Hopf, M. Kniely, and A. Mielke, “Global existence analysis of energy-reaction-diffusion systems,” SIAM Journal on Mathematical Analysis, vol. 54, no. 1. Society for Industrial and Applied Mathematics, pp. 220–267, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10548 |

M. Duerinckx, J. L. Fischer, and A. Gloria, “Scaling limit of the homogenization commutator for Gaussian coefficient fields,” Annals of applied probability, vol. 32, no. 2. Institute of Mathematical Statistics, pp. 1179–1209, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9335 |

J. L. Fischer and D. Matthes, “The waiting time phenomenon in spatially discretized porous medium and thin film equations,” SIAM Journal on Numerical Analysis, vol. 59, no. 1. Society for Industrial and Applied Mathematics, pp. 60–87, 2021.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9352 |

J. L. Fischer, D. Gallistl, and D. Peterseim, “A priori error analysis of a numerical stochastic homogenization method,” SIAM Journal on Numerical Analysis, vol. 59, no. 2. Society for Industrial and Applied Mathematics, pp. 660–674, 2021.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10549 |

J. L. Fischer and S. Neukamm, “Optimal homogenization rates in stochastic homogenization of nonlinear uniformly elliptic equations and systems,” Archive for Rational Mechanics and Analysis, vol. 242, no. 1. Springer Nature, pp. 343–452, 2021.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8697 |

J. L. Fischer and M. Kniely, “Variance reduction for effective energies of random lattices in the Thomas-Fermi-von Weizsäcker model,” Nonlinearity, vol. 33, no. 11. IOP Publishing, pp. 5733–5772, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 9039 |

J. L. Fischer, T. Laux, and T. M. Simon, “Convergence rates of the Allen-Cahn equation to mean curvature flow: A short proof based on relative entropies,” SIAM Journal on Mathematical Analysis, vol. 52, no. 6. Society for Industrial and Applied Mathematics, pp. 6222–6233, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Published | Journal Article | IST-REx-ID: 7489 |

J. L. Fischer and S. Hensel, “Weak–strong uniqueness for the Navier–Stokes equation for two fluids with surface tension,” Archive for Rational Mechanics and Analysis, vol. 236. Springer Nature, pp. 967–1087, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Submitted | Preprint | IST-REx-ID: 10012 |

J. L. Fischer, S. Hensel, T. Laux, and T. Simon, “The local structure of the energy landscape in multiphase mean curvature flow: weak-strong uniqueness and stability of evolutions,” arXiv. .
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6617 |

J. L. Fischer, “The choice of representative volumes in the approximation of effective properties of random materials,” Archive for Rational Mechanics and Analysis, vol. 234, no. 2. Springer, pp. 635–726, 2019.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 151 |

J. L. Fischer and O. Kneuss, “Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity,” Journal of Differential Equations, vol. 266, no. 1. Elsevier, pp. 257–311, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 404 |

J. L. Fischer and G. Grün, “Existence of positive solutions to stochastic thin-film equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 1. Society for Industrial and Applied Mathematics , pp. 411–455, 2018.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 606 |

M. Duerinckx and J. L. Fischer, “Well-posedness for mean-field evolutions arising in superconductivity,” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 35, no. 5. Elsevier, pp. 1267–1319, 2018.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 712 |

J. L. Fischer, “Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 159. Elsevier, pp. 181–207, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Journal Article | IST-REx-ID: 1014 |

J. L. Fischer and C. Raithel, “Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space,” SIAM Journal on Mathematical Analysis, vol. 49, no. 1. Society for Industrial and Applied Mathematics , pp. 82–114, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2016 | Published | Journal Article | IST-REx-ID: 1315
F. Brunner, J. L. Fischer, and P. Knabner, “Analysis of a modified second-order mixed hybrid BDM1 finite element method for transport problems in divergence form,” SIAM Journal on Numerical Analysis, vol. 54, no. 4. Society for Industrial and Applied Mathematics , pp. 2359–2378, 2016.
View
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1317
J. L. Fischer, “Behaviour of free boundaries in thin-film flow: The regime of strong slippage and the regime of very weak slippage,” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 33, no. 5. Elsevier, pp. 1301–1327, 2016.
View
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1318 |

J. L. Fischer and F. Otto, “A higher-order large scale regularity theory for random elliptic operators,” Communications in Partial Differential Equations, vol. 41, no. 7. Taylor & Francis, pp. 1108–1148, 2016.
View
| DOI
| Download (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1311
J. L. Fischer and G. Grün, “Finite speed of propagation and waiting times for the stochastic porous medium equation: A unifying approach,” SIAM Journal on Mathematical Analysis, vol. 47, no. 1. Society for Industrial and Applied Mathematics , pp. 825–854, 2015.
View
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1314
J. L. Fischer, “A posteriori modeling error estimates for the assumption of perfect incompressibility in the Navier-Stokes equation,” SIAM Journal on Numerical Analysis, vol. 53, no. 5. Society for Industrial and Applied Mathematics , pp. 2178–2205, 2015.
View
| DOI
Grants
32 Publications
2023 | Published | Journal Article | IST-REx-ID: 14661 |

M. Carioni, J. L. Fischer, and A. Schlömerkemper, “External forces in the continuum limit of discrete systems with non-convex interaction potentials: Compactness for a Γ-development,” Journal of Convex Analysis, vol. 30, no. 1. Heldermann Verlag, pp. 217–247, 2023.
[Preprint]
View
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 10550 |

K. Fellner, J. L. Fischer, M. Kniely, and B. Q. Tang, “Global renormalised solutions and equilibration of reaction-diffusion systems with non-linear diffusion,” Journal of Nonlinear Science, vol. 33. Springer Nature, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 10551 |

F. Cornalba and J. L. Fischer, “The Dean-Kawasaki equation and the structure of density fluctuations in systems of diffusing particles,” Archive for Rational Mechanics and Analysis, vol. 247, no. 5. Springer Nature, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12304 |

N. De Nitti and J. L. Fischer, “Sharp criteria for the waiting time phenomenon in solutions to the thin-film equation,” Communications in Partial Differential Equations, vol. 47, no. 7. Taylor & Francis, pp. 1394–1434, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Submitted | Preprint | IST-REx-ID: 14597 |

J. L. Fischer and A. Marveggio, “Quantitative convergence of the vectorial Allen-Cahn equation towards multiphase mean curvature flow,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10547 |

J. L. Fischer, K. Hopf, M. Kniely, and A. Mielke, “Global existence analysis of energy-reaction-diffusion systems,” SIAM Journal on Mathematical Analysis, vol. 54, no. 1. Society for Industrial and Applied Mathematics, pp. 220–267, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10548 |

M. Duerinckx, J. L. Fischer, and A. Gloria, “Scaling limit of the homogenization commutator for Gaussian coefficient fields,” Annals of applied probability, vol. 32, no. 2. Institute of Mathematical Statistics, pp. 1179–1209, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9335 |

J. L. Fischer and D. Matthes, “The waiting time phenomenon in spatially discretized porous medium and thin film equations,” SIAM Journal on Numerical Analysis, vol. 59, no. 1. Society for Industrial and Applied Mathematics, pp. 60–87, 2021.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9352 |

J. L. Fischer, D. Gallistl, and D. Peterseim, “A priori error analysis of a numerical stochastic homogenization method,” SIAM Journal on Numerical Analysis, vol. 59, no. 2. Society for Industrial and Applied Mathematics, pp. 660–674, 2021.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10549 |

J. L. Fischer and S. Neukamm, “Optimal homogenization rates in stochastic homogenization of nonlinear uniformly elliptic equations and systems,” Archive for Rational Mechanics and Analysis, vol. 242, no. 1. Springer Nature, pp. 343–452, 2021.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8697 |

J. L. Fischer and M. Kniely, “Variance reduction for effective energies of random lattices in the Thomas-Fermi-von Weizsäcker model,” Nonlinearity, vol. 33, no. 11. IOP Publishing, pp. 5733–5772, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 9039 |

J. L. Fischer, T. Laux, and T. M. Simon, “Convergence rates of the Allen-Cahn equation to mean curvature flow: A short proof based on relative entropies,” SIAM Journal on Mathematical Analysis, vol. 52, no. 6. Society for Industrial and Applied Mathematics, pp. 6222–6233, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Published | Journal Article | IST-REx-ID: 7489 |

J. L. Fischer and S. Hensel, “Weak–strong uniqueness for the Navier–Stokes equation for two fluids with surface tension,” Archive for Rational Mechanics and Analysis, vol. 236. Springer Nature, pp. 967–1087, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Submitted | Preprint | IST-REx-ID: 10012 |

J. L. Fischer, S. Hensel, T. Laux, and T. Simon, “The local structure of the energy landscape in multiphase mean curvature flow: weak-strong uniqueness and stability of evolutions,” arXiv. .
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6617 |

J. L. Fischer, “The choice of representative volumes in the approximation of effective properties of random materials,” Archive for Rational Mechanics and Analysis, vol. 234, no. 2. Springer, pp. 635–726, 2019.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 151 |

J. L. Fischer and O. Kneuss, “Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity,” Journal of Differential Equations, vol. 266, no. 1. Elsevier, pp. 257–311, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 404 |

J. L. Fischer and G. Grün, “Existence of positive solutions to stochastic thin-film equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 1. Society for Industrial and Applied Mathematics , pp. 411–455, 2018.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 606 |

M. Duerinckx and J. L. Fischer, “Well-posedness for mean-field evolutions arising in superconductivity,” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 35, no. 5. Elsevier, pp. 1267–1319, 2018.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 712 |

J. L. Fischer, “Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 159. Elsevier, pp. 181–207, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Journal Article | IST-REx-ID: 1014 |

J. L. Fischer and C. Raithel, “Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space,” SIAM Journal on Mathematical Analysis, vol. 49, no. 1. Society for Industrial and Applied Mathematics , pp. 82–114, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2016 | Published | Journal Article | IST-REx-ID: 1315
F. Brunner, J. L. Fischer, and P. Knabner, “Analysis of a modified second-order mixed hybrid BDM1 finite element method for transport problems in divergence form,” SIAM Journal on Numerical Analysis, vol. 54, no. 4. Society for Industrial and Applied Mathematics , pp. 2359–2378, 2016.
View
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1317
J. L. Fischer, “Behaviour of free boundaries in thin-film flow: The regime of strong slippage and the regime of very weak slippage,” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 33, no. 5. Elsevier, pp. 1301–1327, 2016.
View
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1318 |

J. L. Fischer and F. Otto, “A higher-order large scale regularity theory for random elliptic operators,” Communications in Partial Differential Equations, vol. 41, no. 7. Taylor & Francis, pp. 1108–1148, 2016.
View
| DOI
| Download (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1311
J. L. Fischer and G. Grün, “Finite speed of propagation and waiting times for the stochastic porous medium equation: A unifying approach,” SIAM Journal on Mathematical Analysis, vol. 47, no. 1. Society for Industrial and Applied Mathematics , pp. 825–854, 2015.
View
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1314
J. L. Fischer, “A posteriori modeling error estimates for the assumption of perfect incompressibility in the Navier-Stokes equation,” SIAM Journal on Numerical Analysis, vol. 53, no. 5. Society for Industrial and Applied Mathematics , pp. 2178–2205, 2015.
View
| DOI